# SDR AALA20001174

- Difficulty date: July 17, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 4990 · APU Oil System
- Part: Cooler
- Part number: 1604661
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: CL
- How discovered: W
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1258 - ON TAKEOFF, CREW REPORTED SMOKE IN CABIN.  DECLARED EMERGENCY, RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPAIRED OIL LEAK ON OIL COOLER ASSY.  CHANGED COALESCER BAGS AND ACCOMPLISHED PACK BURN-OUT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
